# SDR SWAA2023121320884

- Difficulty date: November 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rail
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RAIL NUTPLATES LOCATED OFSS 574 AT LT WING 2023-689362<[01] REPLACED RAIL NUT PLATES LOCATED OFSS 574 AT LT WING IAW B737-700 SRM 51-40-02 AND TOOK MESURE OF CRACK; MEASURE IS L= 0.418' TOOL USED; DIGITAL CALIPER P/N:500-197-30; S/N:A21147761; DUE DATE: 12-MAR-2024.;[02] REPLACED RAIL NUT PLATES LOCATED OFSS 574 AT LT WING IAW B737-700 SRM 51-40-02 AND TOOK MESURE OF CRACK; MEASURE IS L= 0.418' TOOL USED; DIGITAL CALIPER P/N:500-197-30; S/N:A21147761; DUE DATE: 12-MAR-2024
